# SDR CA100811005

- Difficulty date: August 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 49,502 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010131
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 50,717 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE FLIGHT CREW BEGAN TO EXPERIENCE BURNING EYES AND COUGHING WITH A CHOKING FEELING DESCRIBED AS SIMILAR TO PEPPER SPRAY.  THERE WAS NO SMOKE OR BURNING SMELL AND THE CABIN WAS UNAFFECTED.  MX DISCOVERED A PIN HOLE LEAK IN THE "GEAR DOWN"  HYD LINE UNDER THE COCKPIT FLOOR BETWEEN STA X110 &  X182.  IPC 29-20-00, FIG 10-30, PN 82910010-131.  A NEW SECTION OF LINE WAS SWAGED IN PLACE AND LEAK CHECKS CARRIED OUT.
